Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 43, Issue 2, Spring 2000  pp. 223-242.

Sub-Riemannian metrics for quantum Heisenberg manifolds

Authors Nik Weaver
Author institution: Department of Mathematics, Washington University, St. Louis, MO 63130, USA

Summary:  Every Heisenberg manifold carries a natural ``sub-Riemannian'' metric with interesting properties. We describe the corresponding noncommutative metric structure for Rieffel's quantum Heisenberg manifolds ([12]).

Contents    Full-Text PDF